Jump to content
  • 0

Guest Leigh jordan

Question

Guest Leigh jordan

Can someone please offer help, ive been suffering for a year and just got blood results today with a high cortisol reading. My doctor said that my contraceptive pill could have caused this, however, I am not on the regular pill but on the POP progesteron only pill. Is anyone aware of if this raises cortisol levels the same way the regular combined pill does? Any help would be so very much appreciated! 

Link to post

1 answer to this question

Recommended Posts

  • 0
Guest Jenny L

I'm sorry you have to through this. What question should you be asking is do my symptoms correlate with high cortisol levels? If you think you have cushings the pill is not the problem. Hugs

Link to post
Guest
Answer this question...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...